Girl don't take yourself off you med without your doctor consent. You could do more harm then good. Talk to your doctor about maybe switching. Your mental health is more important. The physical health will follow. Sounds like your getting back on track with the current weight lose. Congrats!!!
I live in Mishawaka, Indiana
Married for 20 years, and have 1 beautiful 24 year old daughter.
Getting back on track after a bump is hard, just try to go to your excercise location and do something at a moderate pace and follow the next day with your regular routine. The feel of sweating And the little body aches will kick you back into gear!!
Edited by: ARICOGFJ at: 1/16/2013 (23:10)
Eyes set of the 216.5 marker!!
August Minutes: 495
Fitness Minutes: (1,188) Posts: 21 1/10/13 10:17 P
Wow, thank you guys! I am finally starting to feel a lot better. Went and did a turbo fire class tonight and when I weighed in yesterday morning I am down 6 lbs. I know that is extreme for a week but I think it was mostly water weight! I have a yoga lesson tomorrow so I am really looking forward to that. I am so glad to see that there is so much support here!!! THANK YOU!
I completely relate :( It is so hard when you hit those bumps, but the reality is that they may happen it is how we deal with them that shows us we are strong enough to do this....and I believe you are! Like someone once said to me "don't let one bump become a slide". You CAN do this!
Jeets :) "whether you think you can, or whether you think you can't, you are absolutely right "
"All who have accomplished great things have had a great aim, have fixed their gaze on a goal which was high, one which sometimes seemed impossible.--Orison Swett Marden" Don't beat yourself up.....we do enough of that! Please remember, all great achievements require time ;). For me, it's a "one day at a time" motto.....sometimes I stumble and fall......but as long as I keep getting back up, I WILL achieve success :)
Aw, I'm so sorry you hit that bump. I get that, believe me. And I'm right with you on the medicine thing.
I'm wondering if you can get your doctor to put you on a different med. Not all of them cause weight gain. Zoloft, specifically, can actually lead to decreased appetite - although I've not found that to be the case with me, lol!
Also, the best thing for anxiety and depression is exercise. Even if you can just get up for 20 minutes, those endorphins will help you get through a lot. I was hospitalized for my anxiety/depression, and when I was in the outpatient program, they were really good about checking in with us about exercise. I've noticed that I always have worse depression/anxiety if I'm not exercising. So I use that as a motivation more than anything else. Maybe that will work for you, too.
Hang in there!
"And we know that in all things God works for the good in those who are called to His purpose." - Romans 8:28
I always start off strong and ready to go and then I hit one little bump in the road and I am ready to throw in the towel. I have anxiety issues but because of the medicine I am on (Prozac) I have been unable to drop the weight. I started trying to ween myself off of it a few weeks ago and was doing great but hit a major backlash this weekend. I had a major anxiety issue and have not worked out 3 days. I need to get back to it but I just can not force myself. I am back to watching my food but didn't track for 2 days. I just need a little push again!!!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.